# SDR UPS00233120

- Difficulty date: June 13, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pin
- Part number: 69139004
- Condition: Corroded
- Location: Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI RT BS 740 BOTTLE PIN CORRODED.     BOTTLE PIN REMOVED AND REPLACED ***CPCP***
